# SDR USAA2013041700028

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 63,346 hours, 42,205 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 654645521C
- Part serial: BN185
- Condition: Cracked
- Location: Lt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - LEFT AILERON TAB LOWER SKIN CRACKED AT 28.5 INCHES INBOARD OF OUTBOARD END AND 1 INCH FORWARD OF TRAILING EDGE.  REMOVED AND REPLACED TAB IAW JOB CARD 03C30627009.
